MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR XT-17 STD STRAIGHT 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR XT-17 STD STRAIGHT 150CM; CATHETER, PERCUTANEOUS
Model Number M003C1775ST0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was unable to be confirmed and it cannot be confirmed that the device met specification, as the device was not returned.An assignable cause of anticipated procedural complication will be assigned to the reported event as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.Device discarded by facility.
 
Event or Problem Description
It was reported during a clinical study that post procedure of treatment for a stent thrombosis involving the catheter (subject device) on (b)(6) 2017, a small clot was visible during last control of angiogram on the inferior branch of the bifurcation.It lasted less than 24 hours and was resolved without sequelae.The patients medical condition was good.There were no other clinical consequences to the patient.

Brand Name
EXCELSIOR XT-17 STD STRAIGHT 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11246185
Report Number3008881809-2021-00053
Device Sequence Number3616863
Product Code DQY
UDI-Device Identifier07613252714866
UDI-Public07613252714866
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142565
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM003C1775ST0
Device Catalogue NumberM003C1775ST0
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR